MathSciNet Relay Station
MathSciNet bibliographic data
MR1435004 42C99
Verbitsky, Igor E. Imbedding and multiplier theorems for discrete Littlewood-Paley spaces. Pacific J. Math. 176 (1996), no. 2, 529–556.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement